# SDR COMA0160466

- Difficulty date: July 11, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 6,937 hours, 7,037 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1296B
- Condition: Failed
- Part time: 689 hours, 676 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION FLIGHT TEST OF FLAP SYSTEM, AIRCRAFT RETURNED TO CVG AND LANDED SAFETY.COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "SECOND EVENT" MAINTENANCE ACTION, PARAGRAPH (B) 3 AND (D AND E) 4.  REPLACED THE RIGHT BRAKE POSITIONING SENSING UNIT.
